On range query usability of statistical databases

Brankovic, L.; Miller, M. and Siran, J. (2002). On range query usability of statistical databases. International Journal of Computer Mathematics, 79(12) pp. 1265–1271.

DOI: https://doi.org/10.1080/00207160214651

Abstract

A statistical database is said to be secure if no sensitive statistics are disclosed. An important problem in security of statistical databases is to maximize the number of disclosed statistics, while ensuring that the database is secure. In this paper we present a new result for the case of range queries in 1-dimensional statistical databases and k -compromise, where k is odd.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations